Resultados globales: 4 registros encontrados en 0.02 segundos.
Artículos, Encontrados 4 registros
Artículos Encontrados 4 registros  
1.
17 p, 345.5 KB Phase portraits of the quadratic polynomial Liénard differential systems / Gouveia, Marcio R. A. (Universidade Estadual Paulista. Instituto de Biociências, Letras e Ciências Exatas. Departamento de Matemática (Brazil)) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Roberto, Luci Any (Universidade Estadual Paulista. Instituto de Biociências, Letras e Ciências Exatas. Departamento de Matemática (Brazil))
We classify the global phase portraits in the Poincaré disc of the quadratic polynomial Liénard differential systems ˙ x = y, ˙ y = (ax + b)y + cx2 + dx + e, where (x,y) ∈R2 are the variables and a,b,c,d,e are real parameters.
2020 - 10.1017/prm.2020.10
Proceedings of the Royal Society of Edinburgh Section A: Mathematics, (March 2020)  
2.
23 p, 542.3 KB Piecewise smooth dynamical systems: Persistence of periodic solutions and normal forms / Gouveia, Marcio R. A. (IBILCE-UNESP(Brazil). Departamento de Matemática) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Novaes, Douglas D. (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Pessoa, Claudio (IBILCE-UNESP(Brazil). Departamento de Matemática)
We consider an n-dimensional piecewise smooth vector field with two zones separated by a hyperplane \Sigma which admits an invariant hyperplane \Omega transversal to \Sigma containing a period annulus A fulfilled by crossing periodic solutions. [...]
2016 - 10.1016/j.jde.2015.12.034
Journal of differential equations, Vol. 260 (2016) , p. 6108-6129  
3.
13 p, 309.0 KB A survey on the set of periods of the graph homeomorphisms / Gouveia, Marcio R. A. (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
In this paper we summarize the known results on the possible sets of periods of homeomorphisms defined on some classes of finite connected compact graphs, and we present new results.
2015 - 10.1007/s12346-015-0132-5
Qualitative Theory of Dynamical Systems, Vol. 14 (2015) , p. 39-50  
4.
9 p, 414.3 KB On limit cycles bifurcating from the infinity in discontinuous piecewise linear differential systems / Gouveia, Marcio R. A. (IBILCE-UNESP (Brazil). Departamento de Matemática) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Novaes, Douglas D. (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
In this paper we consider the linear differential center (x',y')=(-y,x) class of all discontinuous piecewise linear differential systems with two zones separated by the straight line y = 0. Using the Bendixson transformation we provide sufficient conditions to ensure the existence of a crossing limit cycle coming purely from the infinity. [...]
2015 - 10.1016/j.amc.2015.09.022
Applied Mathematics and Computation, Vol. 271 (2015) , p. 365-374  

Vea también: autores con nombres similares
5 Gouveia, Marcio R. A.
2 Gouveia, Maria Joao
2 Gouveia, Maria João
¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.